Wooster

Admin
  • Content count

    18329
  • Joined

  • Last visited

About Wooster

  • Rank
    "I need a drink and a peer group." -Ford Prefect

Profile Information

  • Gender
    Not Telling
  • Location
    a planet that's evolving And revolving at 900 miles an hour
  • Interests
    enjoy your life

Recent Profile Visitors

13484 profile views
  1. It's a bummer that you can't get a medically supervised methadone taper or something, @centaurus. You're through any acute withdrawals by now, though. So what you're left with is letting your body get back to some kind of baseline with regard to getting used to life without smack (or whatever your form of opiates), and whatever psychological cravings are associated, as well as dealing with life as it comes instead of trying to get out of it. Are you able to access therapy to increase or enhance your already existing "crap management" skills?
  2. Oy. Your body chemistry is all out of whack if you're going through opiate withdrawal and adding 20mg clonazepam on top of it. There are better comfort meds available through medically supervised detox. Plus your regular meds (psych and non) may or may not play well. In addition, when you take that much clonazepam at once a) you lower your seizure threshold and b) are likely to run out of your controlled substance prescription early. Responsible providers won't give early refills unless you have a police report indicating the meds were stolen. Please be safe. If you're having a hard time managing your meds right now, is there someone you trust who can hold them and only give you a day's worth at a time? What other harm reduction strategies might you try? (this may include going to get checked out by a medical professional and/or requesting an emergency appointment)
  3. How did it go telling your treatment team?
  4. I wouldn't put too much stock into the Meyers-Briggs beyond much of a party game/for fun kind of thing. Psychology Today isn't exactly my favorite resource, but this is a pretty good rundown on how the MB fails to measure up: https://www.psychologytoday.com/blog/give-and-take/201309/goodbye-mbti-the-fad-won-t-die
  5. OCD will do what it does. You've given yourself legit medical information, and the OCD will still try to do what it does. The OCD doesn't require you to participate or play into it. It can sit over there *points to wherever the OCD lives when it doesn't take over* and you can still wave to it from time to time an acknowledge its existence.
  6. At lower doses, Slurroquel acts more on histamine receptors. At higher doses, it acts more on dopamine and serotonin. Never could breathe through my nose while I took it at any dose, though.
  7. Here's what the Centers for Disease Control have to say about rabies exposure human to human: And here's what the World Health Organization says: So you're looking at a hypothetical exposure with a theoretical route of transmission that has never been documented as an actual event in the entire history of humans understanding what rabies is, how it's contracted, and how to treat it.
  8. Curious to hear how it goes.
  9. @Mamajess, I'm going to lock your thread because CrazyBoards is a first-person site for people living with mental illness. We encourage you to connect with parent support through organizations like NAMI. We have found over the years that it gets complicated pretty quickly when people are posting about someone else rather than about themselves. In addition, we endorse a perspective of "nothing about me without me" in mental health recovery: being an active member of a team with one's care providers. If you'd like to talk about how parenting is affecting your own mental illness, please feel free to do so in the parenting board. Finally, many medications have not been fully tested on youth. This means what adults respond with about their own information may be inaccurate, or worse, dangerous for your child. We wish you well on your quest to support your daughter.
  10. Hi @justnuts I've flagged your request for discussion amongst the moderating team. We'll get back to you when we have a decision. Thanks, Wooster
  11. Hi @Kaiora The bummer about vision loss is that it's permanent. It's not the same as other kinds of self harm because permanent vision loss means blindness which means more dependency on other people for your safety and well-being. This increases your vulnerability in the world in some really significant ways. You deserve to have proper care and support. You deserve kindness and not punishment. You've endured enough abuse. What would you say to someone in your situation about whether they deserve to be punished? PS-Also please note that in the self harm boards we discourage people from talking about specific methods of self harm. Would you please edit your post to state that you have found ways to impair your vision instead of exactly how you're doing it?
  12. moving this to alternative treatments
  13. There are other biological processes that might be represented by the concept that aren't truly "withdrawal". Withdrawal is a rather acute set of symptoms that happen when your body is use to having an active substance in it and it no longer has that substance. Tends to be short-lived on terms of hours, days, or weeks at the most. There are other things that happen on a longer time scale like weeks to months like up-regulation and down-regulation of neurotransmitters and neurotransmitter receptors. I think sometimes people might get these things confused with "withdrawal."
  14. If you're not mentally ill, then CrazyBoards is not the place for you, my friend. We are a peer support site for people who are mentally ill/interesting. Please move along if you do not self-identify as having a mental illness.
  15. Thanks for writing all this out @confused! It's helpful to have some specifics to take to the mod team. I can't guarantee any specific changes, but please know I will do my best to elevate your voices of lived experience.